# SDR DALA2016042503262

- Difficulty date: April 12, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 59,994 hours, 23,153 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Wedge
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WINGLET HAS PREVIOUS DAMAGE TO T/E WEDGE.  BLENDED OUT AND C/W SECTION 1 OF TIME LIMITED REPAIR IAW ERA 545877-14.   WORK COMPLETED IAW SRM.
